Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On an integrodifferential operator of the Cauchy type

Author: Joanne Elliott
Journal: Proc. Amer. Math. Soc. 7 (1956), 616-626
MSC: Primary 60.0X
MathSciNet review: 0086441
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Elliott, On a class of integral equations, Proc. Amer. Math. Soc. vol. 3 (1952). MR 0049467 (14:180c)
  • [2] -, The boundary value problems and semi-groups associated with certain integro-differential operators, Trans. Amer. Math. Soc. vol. 76 (1954).
  • [3] J. Elliott and W. Feller, Stochastic processes and semi-groups connected with the Cauchy process, forthcoming in Trans. Amer. Math. Soc. MR 0086440 (19:185d)
  • [4] M. Kac, On some connections between probability theory and differential and integral equations, Proceedings of the Second Symposium on Probability and Statistics, Berkeley, 1950. MR 0045333 (13:568b)
  • [5] M. Kac and H. Pollard, Partial sums of independent random variables, Canadian J. Math. vol. 2 (1950). MR 0036465 (12:114b)
  • [6] K. Schröder, Über die Prandtlsche Integro-differentialgleichung der Tragflügeltheorie, Abhandlung der Preussischen Akademie der Wissenschaften, Jahrgang, 1939, Math.-naturw. Klasse, Nr. 16.
  • [7] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford, 1937.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society